IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1701 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2885    
    Printed132    
    Emailed3    
    PDF Downloaded150    
    Comments [Add]    
    Cited by others 4    

Recommend this journal

 

 DRUG WATCH
Year : 2010  |  Volume : 42  |  Issue : 6  |  Page : 418-419

An interesting case of serotonin syndrome precipitated by escitalopram


Department of Psychiatry, Calcutta National Medical College, Kolkata, India

Correspondence Address:
Ranjan Bhattacharyya
Department of Psychiatry, Calcutta National Medical College, Kolkata
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.71899

Rights and Permissions

Serotonin syndrome is a known entity, which occurs with multiple drugs acting on serotonergic receptors. A 73-year-old lady presented with a history of agitation, altered sensorium, and autonomic hyperactivity after starting escitalopram on therapeutic dosage for her depressive syndrome who was on selegiline for her parkinsonism. This syndrome with therapeutic dose escitalopram warrants the careful and judicious use of the drug especially with other serotonergic drugs, so that this serious medical complication can be avoided.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow